English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49942/85109 (59%)
Visitors : 7786263      Online Users : 68
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/24544


    Title: Pension funding incorporating downside risks
    Authors: Chang, S. C.;Tzeng, Larry Y.;繆震宇;Miao, Jerry C.Y.
    Contributors: 淡江大學保險學系
    Keywords: Optimal pension funding;Under-funding;Over-contributing
    Date: 2003-04-23
    Issue Date: 2009-11-30 18:26:30 (UTC+8)
    Publisher: Elsevier
    Abstract: This research extends Haberman and Sung’s [Insurance: Mathematics and Economics 15 (1994) 151] and Chang’s [Insurance: Mathematics and Economics 24 (1999) 187] works to study optimal funding strategies through the control mechanism. The paper further generalizes the previous research in three ways. First, downside risks, under-funding risk and over-contributing risk, are included additionally in the risk minimization criterion to obtain the optimal solutions. Second, we allow the weighting factors in the performance criterion to belong to a broader parametric family. Third, the rates of investment returns are assumed to follow the auto-regressive process. The above three generalization indeed include traditional model as special cases. Furthermore, an actual case is employed to investigate their financial impacts on funding and contribution due to our generalization. The results show that neglecting to recognize the under-funding risk and the over-contribution risk will lead to a significant difference in optimal funding schedule. The weighting factors and the returns of investment also play critical roles in obtaining the optimal strategy.
    Relation: Insurance : Mathematics and economics 32(2), pp.217-228
    DOI: 10.1016/S0167-6687(02)00211-1
    Appears in Collections:[保險學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    0KbUnknown298View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback